posted on Dec, 2 2007 @ 03:58 PM
Here's my situation that I'm dealing with, hopefully someone will be able to help me out or point me in the right direction.
This past Tuesday I went to the Dr. to get my blood pressure checked and all that jazz. Anyways, along with this I asked him about my
anti-depressant, which was Lexapro. I told him I couldn't shake the weight I was losing and we figured out it was from the Lexapro and I asked about
Wellbutrin because it works for my brother, its also generic and it costs less. So he upped my medicine for blood pressure another 10mg, so now its
20, and also told me to use the Wellbutrin. In case anyone is wondering, the blood pressure med is I think called Lesenoprill. I was fine through
the week with no problems, however Friday, I started feeling as best I can describe it, "weird". Since then, the best way to put it, is I feel
"drunk" and just plain weird. I'm coherent but I feel like I'm moving in slow motion and I wonder if this is because the Wellbutrin I'm taking,
or my blood pressure being for once, "too low"(it was 104/74 the other day). I also take caduet at night to help with blood pressure also. I go
from feeling ok in the morning, to about this time, 3-4ish feeling really weird, like I'm drunk but I haven't been drinking. Today I even just took
10mg with the Wellbutrin this morning to see if that would fix it, but to no avail.
If anyone has ideas, please, throw them out there, I'll be talking to the Dr. tomorrow hopefully.